# SDR SWAA2020101422229

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 50,743 hours, 26,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THREE EMERGENCY LTS AT L/H FWD AREA INOP. / R/R L/H FWD EMERGENCY EXIT LIGHT POWER PACK M1674 IAW AMM 33-51-06. CKS GOOD.
